to take it was the same week i took out my nuvaring well the sunday before the appointment is when i took it out i was supposed to start like 2-3 day after taking it out it is now thursday and i still havent starter. could the monistat prevent me from having a period?
Antibiotics can reduce the effectiveness of hormonal birth control. If you were on an antibiotic this past month and didnt use back up protection during sex, like a condom while you were on the antibiotic and for seven days after you finished then you may be pregnant. You may want to take a pregnancy test if you didnt use back up protection. Medications for yeast infection will not interfere with your contraceptive but an antibiotic for bronchitis may have.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2015 • 3 answers
Posted 28 Mar 2016 • 1 answer
Monistat 7 - Im pregnant and Im on my last week I was perscribed by the doctor the vaginal cream is?
Posted 6 Jul 2016 • 0 answers
Posted 21 Feb 2017 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers